Alert archive / Florida / Tornado Warnings in 2009

Tornado Warning 5, NWS Jacksonville, FL

April 2, 2009Hamilton County, Florida

NWS Jacksonville, FL issued this tornado warning at Apr 2, 2009, 8:14 PM EDT for Hamilton County, Florida. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2009, 8:14 PM EDT (00:14 UTC)
Expired
Apr 2, 2009, 8:32 PM EDT
In force
18 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Hamilton County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 3:00 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2009-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2009-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -152 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-152 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 030014
TORJAX
FLC047-030045-
/O.NEW.KJAX.TO.W.0005.090403T0014Z-090403T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
814 PM EDT THU APR 2 2009

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN HAMILTON COUNTY IN NORTHERN FLORIDA

* UNTIL 845 PM EDT

* AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
  WEST LAKE...OR 7 MILES NORTHWEST OF SUWANNEE RIVER STATE PARK...
  MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
  LAKE.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3059 8301 3047 8300 3042 8319 3048 8321
      3055 8324
TIME...MOT...LOC 0013Z 263DEG 25KT 3050 8321

$$

ZIBURA
1 follow-up statement
000 
WWUS52 KJAX 030032
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
832 PM EDT THU APR 2 2009

FLC047-030040-
/O.CAN.KJAX.TO.W.0005.000000T0000Z-090403T0045Z/
HAMILTON FL-
832 PM EDT THU APR 2 2009

...THE TORNADO WARNING FOR WESTERN HAMILTON COUNTY IS CANCELLED...

DOPPLER RADAR NO LONGER INDICATED A TORNADO SO THE WARNING HAS BEEN 
CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT 
FOR CENTRAL AND EASTERN CLINCH COUNTY UNTIL 915 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3059 8301 3047 8300 3042 8319 3048 8321
      3055 8324
TIME...MOT...LOC 0030Z 270DEG 44KT 3050 8299

$$

ZIBURA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Apr 2, 7:53 PM EDT, 21 minutes earlier.

Area forecast discussion, Apr 2, 7:53 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
753 PM EDT THU APR 2 2009

...TORNADO WATCH IN EFFECT UNTIL 10 PM...

.UPDATE...SQUALL LINE...PRODUCING SEVERE STORMS...JUST WEST OF
THE SUWANNEE VALLEY RACING EAST AT 60 MPH. THE LINE OF STORMS
WILL BE MOVING INTO THE WESTERN HALF OF THE AREA WITHIN THE HOUR
AND MAKING IT TO THE EAST COAST DURING MID TO LATE EVENING.
IN ADDITION...A CLUSTER OF STORMS IS FORMING RIGHT OUT AHEAD OF
THE SQUALL LINE ALONG OUTFLOWS. SURFACE ANALYSIS AND OBS INDICATING
THAT THE QUASI-STATIONARY FRONT HAS DROPPED SOUTH (OUT OF GA) ACROSS
THE JAX METRO AREA. TEMPS/DEWPOINTS HAVE FALLEN AT JAX INTL ARPT
LAST HOUR. FRONT MAY BE RETREATING BACK TO THE NORTH NEXT COUPLE
OF HOURS AS THE SQUALL LINE APPROACHES. BOTTOM LINE...DANGEROUS
SITUATION SETTING UP ACROSS THE AREA WITH SEVERE STORMS AND
POSSIBLY TORNADOES. APPEARS THE AREA WHERE MOST OF THE SEVERE
STORMS WILL BE FOCUSED WILL BE NEAR THE I-10 CORRIDOR AND AREAS
JUST NORTH AND SOUTH OF THAT BUT THAT WILL DEPEND ON WHAT THE
FRONTAL BOUNDARY OVER THE AREA DOES.

&&

.AVIATION...MAJOR CONCERN IS THE TORNADO WATCH IN THE AREA AND
THE APPROACHING SQUALL LINE. THERE IS ALSO A CLUSTER OF STORMS
FORMING AHEAD OF THE LINE. STORMS ARE RACING EAST AT 50 KNOTS AND
WILL BE APPROACHING THE TERMINALS WITHIN THE NEXT 1 TO 2 HOURS.
HAVE PREVAILING MVFR AT ALL TERMINALS WITH TEMPO LIFR VSBY/IFR
CIGS AND WIND VRBG45KT FROM STORMS BETWEEN 01Z- 06Z. SOME
OF THE STORMS MAY BECOME SEVERE AND PRODUCE A TORNADO.

&&

.MARINE...MAIN CONCERN IS THE TORNADO WATCH FOR THE NEAR SHORE
WATERS AND A SQUALL LINE THAT WILL BE RACING OFFSHORE BY LATE
THIS EVENING. SOME STORMS MAY BECOME SEVERE AND PRODUCE WATER
SPOUTS. WARM FRONT ACROSS WATERS RETREATS NORTH LATER THIS EVENING
AND COLD FRONT PUSHES THROUGH EARLY FRIDAY. SMALL CRAFT ADVISORIES
CONTINUE FOR THE OFFSHORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  78  47  79 /  80   0   0   0
SSI  65  77  53  71 /  80   0   0   0
JAX  66  82  52  78 /  70   0   0   0
SGJ  67  83  56  75 /  50  20   0   0
GNV  66  82  52  83 /  70  10   0   0
OCF  67  82  53  85 /  60  20   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH FRIDAY MORNING FOR ALACHUA-BAKER-BRADFORD-
     CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-NASSAU-SUWANNEE-
     UNION.

GA...FLOOD WATCH THROUGH FRIDAY MORNING FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
     COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
     WARE-WAYNE.

AM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO NOON EDT FRIDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

PP/ARS/JD/MZ/AW
Hazardous weather outlook, Apr 2, 3:37 PM EDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
337 PM EDT THU APR 2 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-031000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
337 PM EDT THU APR 2 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TONIGHT...

...TORNADO WATCH IN EFFECT UNTIL 10 PM FOR ALL OF SOUTHEAST GEORGIA
AND MUCH OF NORTHEAST FLORIDA...

...FLOOD WATCH IN EFFECT FOR ALL OF SOUTHEAST GEORGIA AND MOST OF
NORTHEAST FLORIDA INCLUDING THE ADJACENT COASTAL WATERS THROUGH
FRIDAY MORNING...

...AREAL FLOOD WARNINGS IN EFFECT FOR MUCH OF SOUTHEAST GEORGIA AND
UPPER SUWANNEE VALLEY REGION...

A TORNADO WATCH IS IN EFFECT FOR ALL OF SOUTHEAST GEORGIA AND MOST
OF NORTHEAST FLORIDA THROUGH 10 PM THIS EVENING. A VERY DANGEROUS
SITUATION IS EXPECTED TO SET UP THIS EVENING WITH NUMEROUS SEVERE
THUNDERSTORMS DEVELOPING ACROSS THE SUWANNEE RIVER VALLEY AND ACROSS
SOUTHEAST GEORGIA. A SQUALL LINE MOVING THROUGH THE GULF COAST
REGION WILL ALSO BE APPROACHING THE AREA THIS EVENING. DAMAGING
WINDS AND LARGE HAIL ALONG WITH ISOLATED TORNADOES ARE EXPECTED WITH
THE STORMS THIS EVENING. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE
THROUGH THE OVERNIGHT HOURS BUT WILL LIKELY BECOME MORE ISOLATED
TOWARD FRIDAY MORNING AS THE COLD FRONT SWEEPS TOWARD THE REGION.

A FLOOD WATCH CONTINUES FOR MOST OF THE FORECAST AREA. A FRONTAL
BOUNDARY REMAINS STALLED OVER THE AREA. NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO PRODUCE AN ADDITIONAL 2 TO 4 INCHES OF
RAIN POSSIBLE BY EARLY FRIDAY MORNING. THIS ADDITIONAL RAINFALL MAY
CAUSE LOCALIZED FLOODING. MUCH OF SOUTHEAST GEORGIA AND THE UPPER
SUWANNEE VALLEY REGION ARE UNDER AN AREAL FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

...FLOOD WARNINGS FOR VARIOUS RIVERS ACROSS SOUTHEAST GEORGIA AND
NORTHEAST FLORIDA...

RECENT HEAVY RAINFALL OVER PORTIONS OF SOUTHEAST GEORGIA WILL  RESULT
IN SIGNIFICANT RISES TO AREA RIVERS. FLOOD WARNINGS ARE IN EFFECT
FOR THE ALAPAHA RIVER AT STATENVILLE...ALTAMAHA RIVER AT CHARLOTTE...
SATILLA RIVER AT ATKINSON...ALTAMAHA RIVER AT BAXLEY...SATILLA RIVER
AT WAYCROSS...ST MARYS RIVER AT MACCLENNY. REFER TO THE FLOOD STATEMENT
THAT HAS BEEN ISSUED.

ANOTHER COLD FRONT WILL APPROACH THE AREA BRINGING A CHANCE OF
SHOWERS AND THUNDERSTORMS SUNDAY INTO EARLY MONDAY.

STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR UPDATED STATEMENTS
AND POSSIBLE ADDITIONAL WARNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED IN ALL AREAS UNDER THE TORNADO WATCH
AND FLOOD WATCH.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Apr 2, 3:20 PM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
320 PM EDT THU APR 2 2009

FLZ035-022000-
GILCHRIST-
320 PM EDT THU APR 2 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR GILCHRIST COUNTY
FOR STRONG WINDS VALID UNTIL 400 PM EDT...

AT 320 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTHWEST OF BELL...MOVING EAST AT 40
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELL
THROUGH 400 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 2983 8267 2962 8267 2964 8294 2976 8293
      2989 8285
TIME...MOT...LOC 1920Z 263DEG 45KT 2981 8290

ZIBURA
Special weather statement, Apr 2, 3:53 PM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
353 PM EDT THU APR 2 2009

GAZ152>154-165-166-022100-
BRANTLEY-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN-
353 PM EDT THU APR 2 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EASTERN
BRANTLEY...NORTHERN CAMDEN AND GLYNN COUNTIES FOR FUNNEL CLOUDS
VALID UNTIL 500 PM EDT...

AT 353 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES EAST OF
WAYNESVILLE TO 5 MILES WEST OF WAVERLY...MOVING EAST AT 20 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WAYNESVILLE...
THALMANN...WAVERLY...DOCK JUNCTION...BOYS ESTATE...BRUNSWICK...
COUNTRY CLUB ESTATES...ST. SIMONS...SEA ISLAND AND LITTLE ST. SIMMONS
ISLAND THROUGH 500 PM EDT. GUSTY WINDS OF 35 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS
INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH
LITTLE OR NO ADVANCE WARNING.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3120 8129 3121 8131 3113 8137 3114 8143
      3110 8147 3109 8145 3113 8141 3105 8140
      3105 8141 3104 8187 3133 8176 3134 8146
      3130 8140 3131 8139 3133 8136 3130 8128
      3127 8126
TIME...MOT...LOC 1953Z 253DEG 19KT 3124 8172 3109 8179

ENYEDI
Local storm report, Apr 2, 5:41 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
541 PM EDT THU APR 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FLOOD            BLACKSHEAR              31.30N 82.24W
04/02/2009                   PIERCE             GA   AMATEUR RADIO

            AN AMATEUR RADIO OPERATOR REPORTED HEAVY RAIN IN
            BLACKSHEAR WITH A NUMBER OF ROADS CLOSED DUE TO HIGH
            WATER.

&&

PP
Special weather statement, Apr 2, 7:18 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
718 PM EDT THU APR 2 2009

FLZ020>022-GAZ162-163-030000-
CLINCH-COLUMBIA-ECHOLS-HAMILTON-SUWANNEE-
718 PM EDT THU APR 2 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE...
COLUMBIA...HAMILTON...CLINCH AND ECHOLS COUNTIES FOR STRONG WINDS...
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 800 PM EDT...

AT 711 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS IN A LINE FROM NEAR MOULTRIE GEORGIA SOUTH TO WESTERN
MADISON AND WESTERN TAYLOR COUNTIES. MOVEMENT IS TO THE EAST AT 50
MPH. DAMAGING WINDS ARE POSSIBLE WITH WINDS GUSTING UP TO 60
MPH...ALONG WITH HAIL AND EXCESSIVE LIGHTNING. WIND DAMAGE IS
POSSIBLE ALONG WITH HEAVY RAINFALL THAT WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
SUWANNEE...COLUMBIA...HAMILTON...ECHOLS...AND CLINCH COUNTIES WILL
BE AFFECTED BETWEEN 730 AND 830 PM. SEVERE THUNDERSTORM WARNINGS WILL
LIKELY BE ISSUED SOON.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3102 8262 3055 8249 2999 8258 2998 8285
      3015 8320 3042 8317 3062 8325 3060 8313
      3079 8312 3086 8296 3109 8295
TIME...MOT...LOC 2311Z 263DEG 45KT 3028 8322

ZIBURA
Special weather statement, Apr 2, 7:53 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
753 PM EDT THU APR 2 2009

GAZ132>134-149>151-030045-
ATKINSON-BACON-COFFEE-JEFF DAVIS-PIERCE-WARE-
753 PM EDT THU APR 2 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ATKINSON...
NORTHERN WARE...WESTERN PIERCE...COFFEE...SOUTHERN JEFF DAVIS AND
BACON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 845 PM EDT...

AT 753 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTHWEST OF PEARSON...MOVING
NORTHEAST AT 60 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WILLACOOCHEE...PEARSON...AXSON...MILLWOOD...DOUGLAS...
WARESBORO...BICKLEY...NICHOLLS...DIXIE UNION AND ALMA THROUGH 845 PM
EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3149 8311 3156 8307 3160 8307 3164 8303
      3170 8251 3124 8215 3121 8219 3122 8227
      3119 8228 3117 8224 3108 8234 3118 8265
      3118 8300 3147 8315
TIME...MOT...LOC 2353Z 239DEG 59KT 3124 8290

SHASHY
Special weather statement, Apr 2, 7:58 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
758 PM EDT THU APR 2 2009

FLZ022-023-030-031-036-GAZ150-152-164-030100-
ALACHUA-BAKER-BRADFORD-BRANTLEY-CHARLTON-COLUMBIA-UNION-WARE-
758 PM EDT THU APR 2 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
ALACHUA...WESTERN BRADFORD...UNION...BAKER...COLUMBIA...WESTERN
CHARLTON...SOUTHWESTERN BRANTLEY AND SOUTHERN WARE COUNTIES FOR
STRONG WINDS...HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 900 PM EDT...

AT 756 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
TO SEVERE THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 27 MILES
WEST OF NEEDHAM TO 23 MILES NORTHWEST OF FORT WHITE...MOVING
NORTHEAST AT 65 MPH. WIND GUSTS TO 60 MPH OR HIGHER...AND HAIL ARE
EXPECTED. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND FORT
WHITE...OLENO STATE PARK...LA CROSSE...WORTHINGTON SPRINGS...
LULU...DUKES...BROOKER...OLUSTEE...LAKE BUTLER AND NEEDHAM THROUGH
900 PM. SEVERE THUNDERSTORM WARNINGS MAY BE ISSUED SOON.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3002 8255 3058 8258 3058 8241 3082 8243
      3082 8249 3096 8248 3097 8252 3105 8260
      3118 8247 3123 8227 3121 8218 3126 8213
      3127 8208 2980 8223 2988 8275 2993 8276
TIME...MOT...LOC 2356Z 244DEG 59KT 3122 8285 3012 8301

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 8:15 PM EDTSpecial Weather StatementJAXNassau45 min
Apr 2, 8:15 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton, Suwannee60 min
Apr 2, 8:23 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau29 min
Apr 2, 8:40 PM EDTSpecial Marine WarningJAX2 hr
Apr 2, 8:44 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Nassau, Saint Johns46 min
Apr 2, 8:44 PM EDTTornado WarningJAXColumbia, Hamilton18 min
Apr 2, 8:56 PM EDTAreal Flood AdvisoryJAXBaker, Clay, Columbia, Duval, Nassau, Union2 hr
Apr 2, 8:56 PM EDTSevere Thunderstorm WarningJAXBaker, Duval, Nassau49 min
Apr 2, 9:07 PM EDTSpecial Weather StatementJAXBradford, Union38 min
Apr 2, 9:15 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Hamilton, Suwannee45 min
Apr 2, 9:28 PM EDTSevere Thunderstorm WarningJAXBradford, Clay, Duval, Saint Johns47 min
Apr 2, 9:50 PM EDTSpecial Weather StatementJAXNassau55 min
Apr 2, 10:01 PM EDTAreal Flood AdvisoryJAXBaker, Columbia, Nassau119 min
Apr 2, 10:08 PM EDTSpecial Weather StatementJAXNassau52 min
Apr 2, 10:29 PM EDTSpecial Weather StatementJAXColumbia46 min
Apr 2, 10:54 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau51 min
Apr 2, 10:58 PM EDTSpecial Marine WarningJAX2 hr
Apr 2, 11:03 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia, Suwannee, Union42 min
Apr 2, 11:07 PM EDTSpecial Weather StatementJAXClay, Putnam38 min
Apr 2, 11:19 PM EDTSevere Thunderstorm WarningJAXBaker, Bradford, Clay, Duval, Union56 min
Apr 2, 11:42 PM EDTSpecial Weather StatementJAXDuval48 min
Apr 2, 11:52 PM EDTSpecial Weather StatementJAXBaker, Columbia, Suwannee38 min
Apr 3, 12:14 AM EDTSevere Thunderstorm WarningJAXSuwannee46 min
Apr 3, 12:20 AM EDTSevere Thunderstorm WarningJAXDuval40 min
Apr 3, 12:35 AM EDTAreal Flood WarningJAXClay, Duval, Nassau, Saint Johns9 hr
Apr 3, 12:46 AM EDTAreal Flood WarningJAXBaker, Union9 hr
Apr 3, 12:54 AM EDTSpecial Marine WarningJAX2 hr
Apr 3, 1:05 AM EDTSpecial Weather StatementJAXDuval40 min
Apr 3, 2:14 AM EDTSpecial Weather StatementJAXDuval46 min
Apr 3, 3:51 AM EDTSpecial Weather StatementJAXAlachua, Bradford24 min
Apr 3, 4:12 AM EDTSpecial Weather StatementJAXClay33 min
Apr 3, 4:31 AM EDTSpecial Weather StatementJAXClay29 min
Apr 3, 4:35 AM EDTTornado WarningJAXClay, Duval, Saint Johns25 min
Apr 3, 4:49 AM EDTSpecial Weather StatementJAXMarion26 min
Apr 3, 4:58 AM EDTTornado WarningJAXDuval, Saint Johns32 min
Apr 3, 5:11 AM EDTSpecial Weather StatementJAXPutnam64 min
Apr 3, 5:13 AM EDTSpecial Marine WarningJAX62 min
Apr 3, 5:52 AM EDTSpecial Weather StatementJAXPutnam38 min
Apr 3, 5:56 AM EDTTornado WarningJAXFlagler, Putnam, Saint Johns49 min
Apr 3, 6:21 AM EDTSpecial Marine WarningJAX54 min
Apr 3, 6:27 AM EDTSpecial Weather StatementJAXMarion33 min
Apr 3, 10:08 AM EDTAreal Flood WarningJAXBaker, Columbia, Hamilton, Nassau, Suwannee, Union12 hr
Apr 3, 10:12 AM EDTRiver Flood WarningJAXColumbia, Hamilton7 days
Apr 3, 5:26 PM EDTRed Flag WarningJAXBaker, Bradford, Flagler, Nassau, Union3 hr

Nearby

Tornado Warnings in Florida, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.